# SDR REXA2019010300021

- Difficulty date: January 3, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N8980A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7980
- Aircraft time: 27,920 hours, 25,675 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: 6003808731
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR OPENING FWD UPPER STOP FITTING IS CRACKED. REMOVED CRACKED STOP FITTING AND REPLACED WITH NEW UPPER STOP FITTING IAW SRM 51-42-21.
